# SDR AWXA200201002

- Difficulty date: October 5, 2002
- Submitted: October 14, 2002
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737301
- Aircraft serial: 23261
- Aircraft time: 57,872 hours, 35,064 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 654962156
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK A 3" CRACK WAS FOUND ON THE INTERCOASTAL FOR AFT CARGO COMPARTMENT DOOR LATCH SUPPORT, BS 787. MAINTENANCE REMOVED THE CRACKED AFT CARGO COMPARTMENT DOOR LATCH SUPPORT AT BS 787, FABRICATED A NEW REPLACEMENT SUPPORT, AND INSTALLED REPAIR PART IAW B737-300 SRM 51-40-05, PG. 4, FIG. 2, AND SRM 51-40-04, PG. 2, FIG. 1.
